MathSciNet Relay Station
MathSciNet bibliographic data
MR2369543 (2009b:76009) 76B15 (35Q35 76M15 86A05)
Constantin, A.; Johnson, R. S. Propagation of very long water waves, with vorticity, over variable depth, with applications to tsunamis. Fluid Dynam. Res. 40 (2008), no. 3, 175–211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement